On waring's problem: One square and five cubes

Research output: Contribution to journalArticle

10 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)117-127
Number of pages11
JournalQuarterly Journal of Mathematics
Volume37
Issue number1
DOIs
StatePublished - Mar 1 1986

Fingerprint

Waring's problem
Regular hexahedron

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{38b4713111384c0d87382d2b273ff16d,
title = "On waring's problem: One square and five cubes",
author = "Vaughan, {Robert Charles}",
year = "1986",
month = "3",
day = "1",
doi = "10.1093/qmath/37.1.117",
language = "English (US)",
volume = "37",
pages = "117--127",
journal = "Quarterly Journal of Mathematics",
issn = "0033-5606",
publisher = "Oxford University Press",
number = "1",

}

On waring's problem : One square and five cubes. / Vaughan, Robert Charles.

In: Quarterly Journal of Mathematics, Vol. 37, No. 1, 01.03.1986, p. 117-127.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On waring's problem

T2 - One square and five cubes

AU - Vaughan, Robert Charles

PY - 1986/3/1

Y1 - 1986/3/1

UR - http://www.scopus.com/inward/record.url?scp=0344362610&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0344362610&partnerID=8YFLogxK

U2 - 10.1093/qmath/37.1.117

DO - 10.1093/qmath/37.1.117

M3 - Article

AN - SCOPUS:0344362610

VL - 37

SP - 117

EP - 127

JO - Quarterly Journal of Mathematics

JF - Quarterly Journal of Mathematics

SN - 0033-5606

IS - 1

ER -